MathSciNet Relay Station
MathSciNet bibliographic data
MR236393 (38 #4689) 30.62 (31.00)
Kaczynski, T. J. Boundary functions for bounded harmonic functions. Trans. Amer. Math. Soc. 137 1969 203–209.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement